MAUDE Adverse Event Report: W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT

W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT
Model Number VBJR060502A
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
Procedural notes: "the left femoral artery was cannulated.Guidewire was inserted.Over the guidewire, a 6-french sheath was advanced.At this time, a retrograde iliac arteriogram was performed visualizing the area of the blush leaking from the distal external iliac artery.At this time, a 6x5 viabahn covered stent was inserted over the wire.It did not deploy correctly.As such, the sheath was removed, a new 6-french sheath was advanced and a 6x5 viabahn stent was then inserted in the area of the leak, covering it.A repeat arteriogram revealed persistent leak.As such, a second stent covering a little further distally, just to and above the femoral head, was placed and then inflated and positioned.Repeat retrograde iliac arteriogram revealed no further leaking or bleeding.".

Brand Name
GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT
Manufacturer (Section D)
W. L. GORE ASSOCIATES, INC.
1505 north fourth st.
p.o. box 2400
flagstaff AZ 86004
MDR Report Key7933613
Report Number7933613
Device Sequence Number857002
Product Code PFV
UDI-Device Identifier00733132623952
UDI-Public(01)00733132623952
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2018
Report Date (Section F) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBJR060502A
Device Catalogue NumberVBJR060502A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/04/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight57
Date Report Sent to FDA09/25/2018